# SDR SIMA200720701

- Difficulty date: July 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 13,150 hours, 11,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12020333048
- Condition: Chafed
- Location: Zone 100
- Part time: 13,150 hours, 11,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON STRINGER 19L CHAFED AT FRAME 54.  REPAIRED STRINGER 19L IAW EMB SRM 53-24-02, FIGURE 201.  RETURNED AIRCRAFT TO SERVICE.
